# SDR UPS02239168

- Difficulty date: August 14, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 51,472 hours, 38,218 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: No.4 Kruger Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK IN ANTI-ICE SKIN AT 5TH BAY O/B ON NO.4 KRUEGER FLAP.     ANTI-ICE SKIN FOUND TO BE OUT OF LIMITS IAW SRM ADDENDIUM EO NO. B72 7-5750-3082-D. ANTI ICE SKIN REPLACED IAW DRAWING NO.65-16225 + SRM 51-30-02.
